Citation: Sunshine. "Walking Was a Huge Effort: An Experience with Olanzapine (exp68272)". Erowid.org. Jan 15, 2008. erowid.org/exp/68272
I was given an olanzipine pill by a freind, approx a year ago. he said it would help with my insomnia. Oh it did that alright! I'm lucky if I get 2 hours sleep a night, normally, due to my insomnia, but after eating one of these pills, I was knocked out for a full 8 hours. Cool!!
Only problem was, when I awoke the next day I could'nt walk! It felt like gravity had been increased and just walking across the room took a huge effort. It was very unpleasant, and I won't take anymore. I am told that if you take these pills over a long period, the negative effects wear off, but I will not be taking anymore.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.